# SDR BJNA952001

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT BULBS L1, R1 DOOR LIGHTS EXTERIOR IAW 33-51-21.  (W)
